On the interaction of strong explosion waves with an electromagnetic field
Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 764-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_4_a6,
author = {V. P. Korobeinikov and V. P. Karlikov},
title = {On the interaction of strong explosion waves with an electromagnetic field},
journal = {Doklady Akademii Nauk},
pages = {764--767},
year = {1960},
volume = {133},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a6/}
}
V. P. Korobeinikov; V. P. Karlikov. On the interaction of strong explosion waves with an electromagnetic field. Doklady Akademii Nauk, Tome 133 (1960) no. 4, pp. 764-767. http://geodesic.mathdoc.fr/item/DAN_1960_133_4_a6/